RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 1, Pages 144–166 (Mi izv819)  

This article is cited in 2 scientific papers (total in 2 papers)

Orbits of the symplectic group on the complete flag variety of a symplectic space

A. S. Shmelev


Abstract: The adjacency diagrams of orbits of the symplectic group on a complete flag variety are studied in this paper. The space of germs of complete flags of constant ranks is introduced, and the adjacency diagram of the orbits of the group of germs of symplectomorphisms on this space is studied.

Full text: PDF file (1222 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:1, 143–164

Bibliographic databases:

UDC: 515.164.15
MSC: Primary 58F06, 58C27, 58A30, 57S20; Secondary 32M15, 32S60, 14L30
Received: 16.12.1992

Citation: A. S. Shmelev, “Orbits of the symplectic group on the complete flag variety of a symplectic space”, Izv. RAN. Ser. Mat., 58:1 (1994), 144–166; Russian Acad. Sci. Izv. Math., 44:1 (1995), 143–164

Citation in format AMSBIB
\Bibitem{Shm94}
\by A.~S.~Shmelev
\paper Orbits of the symplectic group on the complete flag variety of a symplectic space
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 1
\pages 144--166
\mathnet{http://mi.mathnet.ru/izv819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1271518}
\zmath{https://zbmath.org/?q=an:0843.58061}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..143S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 1
\pages 143--164
\crossref{https://doi.org/10.1070/IM1995v044n01ABEH001586}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QU91700007}


Linking options:
  • http://mi.mathnet.ru/eng/izv819
  • http://mi.mathnet.ru/eng/izv/v58/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Shmelev, “Symplectic Quivers”, Funct. Anal. Appl., 29:2 (1995), 113–120  mathnet  crossref  mathscinet  zmath  isi
    2. A. S. Shmelev, “Stratifications by the Orbits of Symplectic Groups on Flag Manifolds”, Funct. Anal. Appl., 33:2 (1999), 157–159  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:208
    Full text:82
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020